# SDR DALA2024052905615

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 86,571 hours, 27,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Fod
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5646 1L DOOR NOT SHOWING PROPER ARMED. CORRECTIVE ACTION: CLEANED AND REMOVED DEBRIS FROM 1L DOOR. OPS CHECK GOOD. IAW B757 AMM 52-11. (5617512)
